# SDR CA130311022

- Difficulty date: March 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 17,737 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Condition: Unknown
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) ON SELECTING GEAR DOWN FOR LANDING, LT MAIN GEAR DOWN SAFE GREEN LIGHT DID NOT ILLUMINATE.  CONFIRMED LAMP OK. CYCLED GEAR, SAME RESULT.  ON LANDING, LIGHT ILLUMINATED.  INSPECTED, NO FAULT FOUND.  SUSPECT DOWN LOCK SWITCH. SWITCHES REPLACED, BOTH SIDES.
